The coefficient stability of the solution of the Dirichlet problem for the equation ${\rm div}\{k(x)\ {\rm grad}\ u\}=-f(x)$
Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1869-1875
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_10_a12,
author = {P. K. Senatorov},
title = {The coefficient stability of the solution of the {Dirichlet} problem for the equation ${\rm div}\{k(x)\ {\rm grad}\ u\}=-f(x)$},
journal = {Differencialʹnye uravneni\^a},
pages = {1869--1875},
year = {1971},
volume = {7},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_10_a12/}
}
TY - JOUR
AU - P. K. Senatorov
TI - The coefficient stability of the solution of the Dirichlet problem for the equation ${\rm div}\{k(x)\ {\rm grad}\ u\}=-f(x)$
JO - Differencialʹnye uravneniâ
PY - 1971
SP - 1869
EP - 1875
VL - 7
IS - 10
UR - http://geodesic.mathdoc.fr/item/DE_1971_7_10_a12/
LA - ru
ID - DE_1971_7_10_a12
ER -
%0 Journal Article
%A P. K. Senatorov
%T The coefficient stability of the solution of the Dirichlet problem for the equation ${\rm div}\{k(x)\ {\rm grad}\ u\}=-f(x)$
%J Differencialʹnye uravneniâ
%D 1971
%P 1869-1875
%V 7
%N 10
%U http://geodesic.mathdoc.fr/item/DE_1971_7_10_a12/
%G ru
%F DE_1971_7_10_a12
P. K. Senatorov. The coefficient stability of the solution of the Dirichlet problem for the equation ${\rm div}\{k(x)\ {\rm grad}\ u\}=-f(x)$. Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1869-1875. http://geodesic.mathdoc.fr/item/DE_1971_7_10_a12/